U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

Im on buspar (buspirone) 20mg risperdal 0.25mg ativan 2mg doc agmont the dose of zoloft to 75mg buspar (buspirone) to 30mg but when i take risperdal i fell legs restresiss?

2 doctor answers8 doctors weighed in
Dr. Douglas Bey
Psychiatry 57 years experience
Akathesis?: Akathesia is a commen side effect of risperdal & can be controlled with antiparkinson drugs
Dr. Grant Brenner
Psychiatry 24 years experience
Many causes, ask doc: There are a lot of reasons for restless legs. One to consider is that medications such as risperidone and sertraline (Risperdal and Zoloft) can cause "akathisia", a movement disorder characterized by a feeling of inner restlessness and a compelling need to be in constant motion. Whatever the cause, speak to the prescriber about it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.